Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 261-268
http://dx.doi.org/10.1155/S0161171291000297

Inverses of measures on a class of discrete groups

Department of Mathematics, Faculty of Science, Aristotle University of Thessaloniki, Thessaloniki 54006, Greece

Received 12 February 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Karanikas, “Inverses of measures on a class of discrete groups,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 261-268, 1991. https://doi.org/10.1155/S0161171291000297.